| Model Number |
GIF-H180J |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A root cause could not be identified.Based on the results of the investigation, the most likely cause of the burned distal end plastic cover was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center with no reported complaint.During device analysis, the service technician identified that the device had a burn on the distal end plastic cover.There was no patient involvement.